# SDR AALA202307066195

- Difficulty date: July 3, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N155NN
- Make and model: Airbus A320*
- Aircraft serial: 6940
- Aircraft time: 22,319 hours, 8,690 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664515
- Condition: No Test
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: WHILE ACCOMPLISHING EMERGENCY LIGHTING SYSTEM OPERATIONAL CHECK PER TASK CARD 26L00005005, FAULT MESSAGE DISPLAYED FOR THE R1 DOOR SLIDE. REPLACED SLIDE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM WITH NO FAULTS NOTED.
